# SDR AWXA200601098

- Difficulty date: June 13, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 143N6100448
- Condition: Corroded
- Location: Bs 704
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON ATTACH ANGLE BELOW LOWER TORQUE TUBE ON R-2 DOOR.  NO CORROSION REMOVAL LIMITS AVAILABLE REMOVES FABRICATES AND REPLACES ATTACH ANGLE BELOW LOWER TORQUE TUBE ON R-2 DOOR IAW B757-200 SRM 51-40-02. FIGS 3, 8, AND 12 AND BAC DWG - 143 N 6100.
